# SDR UPS08652642

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SIDE BUMPER AND SIDE PANEL DAMAGED. REMOVED INTERIOR PANEL FOR CREW ENTRY DOOR HANDLE AND SENT TO SM. REPAIRED SIDEWALL PANEL REF 767 AMM 25 00 00 08.
